# SDR QXEA2021011900018

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 25,669 hours, 27,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ditching Dam
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS DITCHING DAM IS NOT STAYING UP.  FALLS DOWN WITH LIGHT TURBULANCE.  REMOVED FROM SERVICE.  STOWED AIRSTAIR DITCHING DAM AND PERFORMED OPERATIONAL CHECK, IAW Q400 AMM 25-62-01-710-801, OPERATIONS CHECKS GOOD.  OK FOR SERVICE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
